# SDR CA961120008

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Reg Valve Assy
- Part number: MS124735
- Condition: Worn
- Location: Accy Gr Box
- Part time: 14,268 hours
- Component: Pwa, 3017470
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON A POST FLIGHT INSPECTION THE CHECK AND PRESSURE REGULATING VALVE WAS FOUND TO HAVE DROPPED APPROXIMATELY 1/4 INCH AWAY FROM ACCESSORY GEARBOX WITH INTERNAL OIL TRANSFER TUBES VISIBLE. THE ATTACHEMENT BOLT WAS FOUND TO HAVE FALLEN OUT OF ACCESSORY GEARBOX WITH LOCKWIRE STILL ATTACHED. THE POWER SECTION WAS REMOVED FROM AIRCRAFT. UPON REMOVAL OF CHECK AND PRESSURE REGULATING VALVE TO GAIN ACCESS TO BOLTHOLES IT WAS FOUND THAT OF THE THREE THREADED INSERTS ONE "TWINSTER" HAD BEEN TAPPED FOR A SINGLE HELICOIL, ONE WAS SO WORN IT WOULD NOT ALLOW THE BOLT TO TIGHTEN UP. THE THIRD WAS REJECTED FOR EXCESSIVE WEAR. THE POWER SECTION WAS OVERHAULED 10.2 HOURS PREVIOUSLY.
